Karvezide Ulna Fracture Side Effect Reports
The following Karvezide Ulna Fracture side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Ulna Fracture, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Depressed Level Of Consciousness, Fall, Septic Arthritis Staphylococcal, Sleep-related Eating Disorder, Staphylococcal Infection, Staphylococcal Osteomyelitis, Ulna Fracture, Upper Limb Fracture|
This Ulna Fracture side effect was reported by a consumer or non-health professional from AUSTRALIA. A 61-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,insomnia,localised infection. The patient was prescribed Karvezide Tabs 150mg/12.5mg (dosage: 1 Df = 150mg/12.5mg), which was started on May 16, 2005. Concurrently used drugs:
Karvezide Ulna Fracture Causes and Reviews
Of the 206 bones in your body, three of them are in your arm: the humerus, radius, and ulna. Your arms are also made up of muscles, joints, tendons, and other connective tissue. Injuries to any of these parts of the arm can occur during sports, a fall, or an accident.
Types of arm injuries include
- Tendinitis and bursitis
- Broken bones
- Nerve problems
You may also have problems or injure specific parts of your arm, such as your hand, wrist, elbow, or shoulder.
Karvezide Ulna Fracture Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.